Jump to content

Florinef And Eye Pain?


Sarah4444
 Share

Recommended Posts

When I titrated Florinef up to 0.1 mg my eyes hurt a lot. Then I went off for a couple of days (eyes got better, heart got worse) and started again taking .025 mg - my eyelids got very swollen and sore. This has never happened before, but every day something new and strange seems to be happening. Has anyone else noticed eye pain that seems (or not) to be related to taking Florinef? This is so confusing.

Sarah

Link to comment
Share on other sites

Hi Sarah,

are you experiencing the pain in your actual eyeballs or in the eye lids? You mention swelling of your eyelids - florinef causes fluid and salt retention and can cause swelling of feet, ankles, fingers etc. As the eyelids are very loose tissue I guess that they could swell from fluid retention.

Another time that eyelids can swell is as part of an allergic reaction (angioedema).

I would suggest calling your doctor and reporting your symptoms right away - hopefully they can work out if it is a side-effect or an allergic reaction. If you are getting pain actually in your eyeballs or notice any change in your vision at all then I would get it checked out immediately at the ER.

Hope you feel better soon,

Flop

Link to comment
Share on other sites

When I titrated Florinef up to 0.1 mg my eyes hurt a lot. Then I went off for a couple of days (eyes got better, heart got worse) and started again taking .025 mg - my eyelids got very swollen and sore. This has never happened before, but every day something new and strange seems to be happening. Has anyone else noticed eye pain that seems (or not) to be related to taking Florinef? This is so confusing.

Sarah

Sarah,

Call your doctor. That is not a good sign. According to Mayo Clinic website, Florinef causes eye pain. Here's the link:http://www.mayoclinic.com/health/drug-information/DR600669/DSECTION=side%2Deffects

Link to comment
Share on other sites

Thanks for your replies. I can't call my doctor, but did end up in emerg the first time I tried Florinef. When I asked if the crushing chest pain, cough and eye pain could be a medication side effect they basically said who knows and sent me home. The first time (at 0.1 mg) my actual eyeballs felt swollen, and when I started again my eyelids swelled noticeably, but my eyes still feel strange and swollen too, but not so painful. I have no idea what to do about it though.

Link to comment
Share on other sites

Thanks for your replies. I can't call my doctor, but did end up in emerg the first time I tried Florinef. When I asked if the crushing chest pain, cough and eye pain could be a medication side effect they basically said who knows and sent me home. The first time (at 0.1 mg) my actual eyeballs felt swollen, and when I started again my eyelids swelled noticeably, but my eyes still feel strange and swollen too, but not so painful. I have no idea what to do about it though.

Well, I didn't have eye pain when I took florinef. I had headache, flashes and hives. I can't suggest what you should do but I personally stopped the medication and keep calling my doctor until he replied--result as you can guess, stop the med. So... my best advice is, if it's causing you too much pain, you have the choice to stop the medication and notify your doctor or do it in the reverse way. . .

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...